Ask an expert
Question

27 Jul 2010

pregnant, super senstitive red face.
hi

I am 8 months pregnant. My skin has become super sensidised (its always been fair and sensitive) but have broken out in spots and my face feel hot and inflamed. What hormones cause this, and is there any product that can sooth/help the skin?

Also, we got pregnant very easily and the pill hurts my stomache(creates acid?), could you recommend a contraception that won''t mess with the stomach?

thank you
Alison
Answer 373 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Contraceptive options are the injectable or IUCD.
A red face is not a usual effect of pregnancy. You may have a skin problem and should see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote